Thyroid Disorders Community
Thyroid Swelling
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Thyroid Swelling

I am suffering from hashimotos toxicosis.....hypothyroid.....I have tried everything...this swelling keeps on coming....I tried iodine...for swelling but didn't help.I am taking armourthyroid right now.  Please give me ANYYY tips for getting rid of this swelling on my face. Anything which would lessen this swelling..???

Anjali
Related Discussions
8 Comments Post a Comment
Blank
499534_tn?1328707778
I use ice packs and lots of them when my thyroid is swollen. A bag of frozen peas will work just as well. Just keep icing! :)
Are your levels optimal?? What were your most recent lab results with ranges?
Blank
606423_tn?1271827688
hi...thanks for replying...do you put ice packs on your thyroid....I meant to ask you how do you red rid of your facial swelling. I actually get swelling on my face not on thyroid. My levels are in range so far.
Blank
606423_tn?1271827688
how can I get rid of facial swelling
Blank
519736_tn?1253990426
if your thyroid lvl's are in range, how long have they been? and could you post the actual labs with ref ranges? you may have been told you have in range lvl's but with this facial swelling i'm wondering if you may still be hypo? is the swelling constant? myself and others on the board can try to help you , and will be able to do that much better if you post your labs.and what you're taking. and the dosage.
Blank
606423_tn?1271827688
this swelling every other day.....I am taking 120 mg armorthyroid......doctor wanted me to decrease it but......I get more swelling when it is low...with tiredness.....so he has kept me on 120 mg. I am taking vitamins and some supplements..such as potassium iodide. I will post my recent blood tests soon.
Blank
606423_tn?1271827688
the swelling comes every other day.....I am taking 120 mg armorthyroid......doctor wanted me to decrease it but......I get more swelling when it is low...with tiredness.....so he has kept me on 120 mg. I am taking vitamins and some supplements..such as potassium iodide. I will post my recent blood tests soon
Blank
606423_tn?1271827688
wrote it twice oops...please reply..though...thanks..thelma
Blank
519736_tn?1253990426
The first thing you have to do is make sure your not still hypo!! If not , then I would look at things like allergic reactions, is there something you take every other day? Have you started using anything new on your face; moisturizer, makeup? Facial swelling Is a hypo symptom. You got to a point where it was toxicosis, how long have you been on armour? Could take some time to get everything back in balance....are you retaining fluid anywhere else?......for now don't mess around with iodine like products. I'm sure you're spacing those vitamins and supplements at least 4 hours after you take the armour..they can interfere with absorbtion. I can only take guesses now,until you post your labs with ranges.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Thyroid Answerers
Avatar_f_tn
Blank
goolarra
Sisters, OR
Avatar_m_tn
Blank
gimel
MI
168348_tn?1379360675
Blank
ChitChatNine
649848_tn?1357751184
Blank
Barb135
FL
1204245_tn?1356904325
Blank
898_1
Long Beach
Avatar_m_tn
Blank
flyingfool
WI